# SDR UIEA2014062700271

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Stud
- Part number: MS21059L3
- Condition: Broken
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO BROKEN STUDS IN ANCHOR NUTS IN FLANGE THAT MOUNTS APU AIR INTAKE TO FUSELAGE LOWER ROW.  R & R TWO ANCHOR NUTPLATES CONTAINING BROKEN STUDS AT APU AIR INTAKE TO FUSELAGE LOWER ROW ATTACHMENT IAW SRM 51-40-02.
